# SDR CA040513003

- Difficulty date: May 13, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Boeing 767375
- Aircraft time: 69,942 hours
- Engine: Ge CF680C2B6
- System (JASC): 3417 · Air Data Computer
- Part: Computer
- Part number: 4040800906
- Condition: Failed
- Location: Rt  Adc
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER T/O EICAS MSGS (RUDDER RATIO,AILERON LOCKOUT) ALTIMETER, AIRSPEED, IVSI OUTSIDE LIMITS BETWEEN CAPT AND F/O, AUTO PILOTS WOULD NOT ENGAGE.  NOTE: MOC REQUESTED F/O ALT ADC BE SELECTED, FAULT CLEARED.  FLT CREW ELECTED TO RTN TO YVR. RT ADC FAULT BULB SHOWS AFTER TEST.  ADC REPLACED AND FUNCTION CHECK SERVICE.
